# SDR V0XD2017011201

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: CC670387227
- Condition: Gouged
- Location: Cargo Door
- Component: Door, Bombdr
- Component part number: MM67035018001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A GOUGE ON THE TOP CENTER OUTER EDGE. CORRECTIVE ACTION: REPAIRED IAW REO 670-52-31-088 REV.-, SRM 51-25-16, 51-25-06, 51-21-11, 51-21-00, 51-23-00, 52-00-01, AND NDTM PART 1 51-20-006.
